# SDR SWAA2018102226103

- Difficulty date: October 3, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERIOR, CARGO FLOOR TRACK CORRODED AT BS 771, LBL 2.  R&R ANGLE IAW SRM AND EA.
